Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had jaundice, took medicines, constant elbow pain which recurs after stopping medicines. Related to jaundice?

Hello sir i had jaundice in March- sgpt-2000 and T.bilurbin-8.1, got normal in mid april. Since then i was feeling pain in my elbow which further raised to most of joint of my body and muscles. i advised a rheumtlgist he said i m having Sero negative RA. But none of test detected that. Anticcp,ana,ra factor and many more. RED CELL DISTRIBUTION WIDTH is 14.5,MEAN PLATELET VOLUME-11.3%,LYMPHOCYTES-44% in CBC are abnormal.and SGPT-75. Medicines i m using are- Zempred, folvite, dc bond supral, folitrax and hcqs. When i leave medication pain again starts. My questions are- 1 Is my pain(Disease as said by doc) is related to Jaundice? 2 Is there any possiblity this pain may be due to any thing else which my doc is unable to detect. As all test have failed to detect Rheumtoid arthiritis.?
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
Sone times Rheumatoid artheritis comes negative but clinicaly there are positive signs and symptoms present which should be checked....
1 you chech for any morning stiffness of
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor